|Title:||One-dimensional bright discrete solitons in media with saturable nonlinearity||Authors:||Stepić, Milutin
|Language:||en||Subject (DDC):||DDC::500 Naturwissenschaften und Mathematik||Issue Date:||Jun-2004||Publisher:||APS||Document Type:||Article||Journal / Series / Working Paper (HSU):||Physical review. E, Statistical, nonlinear, and soft matter physics||Volume:||69||Pages:||7 S.||Publisher Place:||College Park, MD||Abstract:||
A problem of pulse propagation in a homogeneous nonlinear waveguide array with saturable nonlinearity is studied. The corresponding model equation is the discretized Vinetskii-Kukhtarev equation with neglected influence of diffusion of charge carriers. For periodic boundary conditions, exact homogeneous and oscillating stationary solutions are found. A wide instability region of the homogeneous, array-independent solution is identified. An approximate analytical solution for the bright one-dimensional discrete soliton where the energy is concentrated mainly in a few waveguides is obtained. The soliton stability is investigated both analytically and numerically and a cascade nature of the saturation mechanism is revealed.
|Organization Units (connected with the publication):||Technische Universität Clausthal||URL:||https://api.elsevier.com/content/abstract/scopus_id/85036409697||ISSN:||1539-3755||DOI:||10.1103/PhysRevE.69.066618|
|Appears in Collections:||Publications of the HSU Researchers (before HSU)|
Show full item record
checked on May 22, 2022
Items in openHSU are protected by copyright, with all rights reserved, unless otherwise indicated.